MAUDE Adverse Event Report: GALT MEDICAL CORP. ENHANCE; ENHANCE TRANSCAROTID PERIPHERAL ACCESS KIT

GALT MEDICAL CORP. ENHANCE; ENHANCE TRANSCAROTID PERIPHERAL ACCESS KIT
Lot Number G24309535
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
Tip of wire of transaortic/peripheral access kit broke off in carotid artery requiring exploration to retrieve and suture repair of carotid artery.Entry needle bevel shorter than usual and wire was difficult to move through needle tip.

Brand Name
ENHANCE
Common Device Name
ENHANCE TRANSCAROTID PERIPHERAL ACCESS KIT
Manufacturer (Section D)
GALT MEDICAL CORP.
2220 merritt dr
garland TX 75041
Manufacturer (Section G)
GALT MEDICAL CORP.
2220 merritt dr
garland TX 75041
Manufacturer Contact
david derrick
2220 merritt dr
garland, TX 75041
2147781306
MDR Report Key22099884
Report Number1649395-2025-00005
Device Sequence Number20671617
Product Code OFL
UDI-Device Identifier00841268107250
UDI-Public00841268107250
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Lot NumberG24309535
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Initial Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale
Patient Weight65 KG